Grundlehren der mathematischen Wissenschaften

Minimal Surfaces II

Boundary Regularity

Authors: Dierkes, U., Hildebrandt, S., Küster, A., Wohlrab, O.

Free Preview

Buy this book

eBook $74.99
price for USA in USD
  • ISBN 978-3-662-08776-3
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • Immediate eBook download after purchase and usable on all devices
  • Bulk discounts available
About this book

Minimal Surfaces I is an introduction to the field of minimal surfaces and a presentation of the classical theory as well as of parts of the modern development centered around boundary value problems. Part II deals with the boundary behaviour of minimal surfaces. Part I is particularly apt for students who want to enter this interesting area of analysis and differential geometry which during the last 25 years of mathematical research has been very active and productive. Surveys of various subareas will lead the student to the current frontiers of knowledge and can also be useful to the researcher. The lecturer can easily base courses of one or two semesters on differential geometry on Vol. 1, as many topics are worked out in great detail. Numerous computer-generated illustrations of old and new minimal surfaces are included to support intuition and imagination. Part 2 leads the reader up to the regularity theory for nonlinear elliptic boundary value problems illustrated by a particular and fascinating topic. There is no comparably comprehensive treatment of the problem of boundary regularity of minimal surfaces available in book form. This long-awaited book is a timely and welcome addition to the mathematical literature.

Table of contents (6 chapters)

Table of contents (6 chapters)

Buy this book

eBook $74.99
price for USA in USD
  • ISBN 978-3-662-08776-3
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • Immediate eBook download after purchase and usable on all devices
  • Bulk discounts available
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Minimal Surfaces II
Book Subtitle
Boundary Regularity
Authors
Series Title
Grundlehren der mathematischen Wissenschaften
Series Volume
296
Copyright
1992
Publisher
Springer-Verlag Berlin Heidelberg
Copyright Holder
Springer-Verlag Berlin Heidelberg
eBook ISBN
978-3-662-08776-3
DOI
10.1007/978-3-662-08776-3
Series ISSN
0072-7830
Edition Number
1
Number of Pages
XI, 422
Number of Illustrations
88 b/w illustrations, 10 illustrations in colour
Topics